Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 103, NWS Shreveport, LA

April 26, 20176 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 26, 2017, 12:35 PM CDT for 6 counties in Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2017, 12:35 PM CDT (17:35 UTC)
Expired
Apr 26, 2017, 1:15 PM CDT
In force
40 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bowie County, TX, Camp County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 141 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:00 AM CDTSevere Thunderstorm WatchSPC7 hr
Apr 26, 10:08 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 5.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
761 J/kg
Mixed-layer CIN
-435 J/kg
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

180 
WUUS54 KSHV 261735
SVRSHV
TXC037-063-159-343-387-449-261815-
/O.NEW.KSHV.SV.W.0103.170426T1735Z-170426T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1235 PM CDT WED APR 26 2017

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Central Franklin County in northeastern Texas...
  West central Bowie County in northeastern Texas...
  Northwestern Morris County in northeastern Texas...
  Titus County in northeastern Texas...
  Northwestern Camp County in northeastern Texas...
  Southeastern Red River County in northeastern Texas...

* Until 115 PM CDT

* At 1234 PM CDT, a severe thunderstorm was located near Purley, or 9
  miles northwest of Leesburg, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Mount Pleasant, Boxelder, Mount Vernon, De Kalb, Us 259 And I 30
  Intersection, Wilkerson, Scroggins, Purley, Dalby Springs,
  Winfield, Talco, Avery, Annona, Miller's Cove, Rocky Mound,
  Hopewell, Harts Bluff, Lydia, Monticello and English.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

&&

A tornado watch remains in effect until 500 PM CDT for northeastern
Texas.

LAT...LON 3309 9531 3370 9487 3343 9452 3296 9515
      3300 9515 3300 9516 3296 9517 3306 9531
TIME...MOT...LOC 1734Z 220DEG 49KT 3309 9517 

HAIL...1.00IN
WIND...60MPH
 
$$

13
1 follow-up statement
264 
WWUS54 KSHV 261755
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1255 PM CDT WED APR 26 2017

TXC063-159-261803-
/O.CAN.KSHV.SV.W.0103.000000T0000Z-170426T1815Z/
Franklin TX-Camp TX-
1255 PM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRANKLIN AND
NORTHWESTERN CAMP COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 500 PM CDT for northeastern
Texas.

LAT...LON 3370 9487 3343 9452 3307 9500 3320 9513
      3335 9513
TIME...MOT...LOC 1753Z 220DEG 49KT 3330 9496 

$$

TXC037-343-387-449-261815-
/O.CON.KSHV.SV.W.0103.000000T0000Z-170426T1815Z/
Bowie TX-Morris TX-Titus TX-Red River TX-
1255 PM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR WEST CENTRAL BOWIE...NORTHWESTERN MORRIS...TITUS AND SOUTHEASTERN
RED RIVER COUNTIES...

At 1253 PM CDT, a severe thunderstorm was located near Wilkerson, or 
9 miles north of Mount Pleasant, moving northeast at 55 mph. Another 
severe thunderstorm was located just north of Mount Pleasant.  This 
storm was moving northeast near 55 mph as well. 

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Mount Pleasant, Boxelder, De Kalb, Us 259 And I 30 Intersection,
Wilkerson, Dalby Springs, Winfield, Talco, Avery, Annona, Harts
Bluff, Lydia and English.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

&&

A tornado watch remains in effect until 500 PM CDT for northeastern
Texas.

LAT...LON 3370 9487 3343 9452 3307 9500 3320 9513
      3335 9513
TIME...MOT...LOC 1753Z 220DEG 49KT 3330 9496 

HAIL...1.00IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 11:45 AM CDT, 50 minutes earlier.

Area forecast discussion, Apr 26, 11:45 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1145 AM CDT Wed Apr 26 2017

.UPDATE...
Just updated gridded forecasts for high temperature trends rising
into the lower to mid 80s across N LA and E TX this afternoon.
Will update the text forecasts as well by noon.

Also will update forecasts to remove mention of Severe TSTM Watch
expiration at 1 pm from Red River and Morris Counties in NE TX
and McCurtain County in SE OK. /VIII/.

&&

.PREV DISCUSSION... /issued 1026 AM CDT Wed Apr 26 2017/

UPDATE...
Will update zones for the issuance of Tornado Watch 162 issuance
effective until 5 pm. The cap discussed in the previous discussion
should inhibit convection across the southern half of the ArkLaTex
region until after lunchtime. A special 18Z RAOB will diagnose the
cap strength again early this afternoon. /VIII/.

PREV DISCUSSION... /issued 946 AM CDT Wed Apr 26 2017/

DISCUSSION...
A cold front extended across extreme W AR through extreme SE OK and
through the DFW metroplex this mid Wednesday. Along and ahead of the
front, expect an unstable airmass to continue through this evening
with CAPE approaching 3000 J/kg. That said, severe TSTMS will not
develop until lunchtime at best with a 8 deg C cap in place from 850
to 830 Hpa.

A lake wind advisory will remain in effect through 9 pm this
Wednesday evening and will likely be extended through 1 am Thursday.

PREV DISCUSSION... /issued 726 AM CDT Wed Apr 26 2017/

AVIATION...
For the 26/12Z TAF period, mostly MVFR cigs observed at our area
terminals this morning with increasing southerly winds ahead of a
cold front. Showers and thunderstorms will continue to develop and
expand eastward throughout this morning and through the afternoon,
becoming more likely that some storms may be severe with damaging
wind gusts, large hail and isolated tornadoes all possible through
the afternoon and evening hours. Cigs will likely remain MVFR for
much of the period with vsbys also dropping during heavy rainfall.
Strong southerly winds will be veering more SW through the day as
the cold front approaches with speeds generally ranging from 10-20
mph with higher gusts, especially in the afternoon and in areas of
strong convection. Storms will gradually diminish across the west
and shift east through mid to late afternoon and into the evening
hours, eventually clearing during the overnight period with VFR
conditions returning area wide by around 27/06Z.

/19/

PREV DISCUSSION... /issued 612 AM CDT Wed Apr 26 2017/

UPDATE...
A line of showers and thunderstorms have developed across southern
and southeastern OK and north central TX early this morning along
the cold front, as anticipated. This activity will continue to
slowly shift east towards the Four-State Region. Neighboring NWS
offices are issuing warnings for portions of the line and thus a
Severe Thunderstorm Watch is now in effect until 1 pm CDT this
afternoon for portions of northeast TX, southeast OK and
southwest AR. Have updated the weather package to reflect this
watch and add severe wording to the morning weather.

PREV DISCUSSION... /issued 356 AM CDT Wed Apr 26 2017/

DISCUSSION...
An UA trough was digging east-southeast across the Southern Plains
early this morning, resulting in the sharpening of southwest flow
aloft across the Four-State Region. This disturbance has already
aided in the development of a line of showers and thunderstorms
across portions of east OK, northwest AR into southwest MO. Adequate
instability has led to the issuance of several warnings along the
leading edge of the line, which is a tell-tell sign of what is to
come for the ARKLATEX later today.

Persistent sfc srly flow and a LLJ of 30-40 kts has led to a
surge in low level moisture, with dewpoints having climbed into
the 60s /and a few 70s/ across the entire CWA early this morning.
The aforementioned UA trough is expected to move across the region
late this aftn/early this evening and as such, a 75+ kt 500 mb
jet will infringe upon the area causing significant mid-upper
level height falls. UL support will be on the rise with MUCAPE
values increasing to between  2500-3500 j/kg and 0-6 km bulk
shear of 40-70 kts. It is interesting to note that model solutions
depict the highest aforementioned severe indices to be across
portions of southwest AR, extreme northeast TX and northern LA,
which is why the Storm Prediction Center highlights these areas
with a Moderate Risk. In addition, within the same areas, 0-1 km
helicity values are progged to increase into the 200-300 m2/s2
range. What this all implies is the potential for storms to become
severe with large hail, damaging wind gusts and isolated
tornadoes the primary threats. Model solutions exhibit the precip
activity to evolve as follows: Isolated showers and thunderstorms
may develop just about anywhere ahead of the main convection mid-
late this morning due to increased daytime destabilization.
Attention will quickly turn to a line of storms that will develop
along a rather breezy cold front across north central TX and
southeast OK late this morning/early this aftn, which is expected
to impinge on the area from west to east through the aftn and into
the evening hours. Precip will come to an end across the eastern
zones aoa midnight. Although isolated tornadoes can not be ruled
out, current thinking is that as the precip activity evolves into
a more linear nature, it will become lesser of a threat as opposed
to large hail and damaging wind gusts. Furthermore, can not rule
out moderate rainfall, with The Weather Prediction Center showing
rainfall amounts of 1-2 inches especially north of the Interstate
20 corridor.

As previously mentioned, a rather breezy cold front will move in
across the region today, with pressure rises on the order of 3-5
mb/3 hrs which will lead to west-northwest wind speeds of 20-25
mph with gusts near 40 mph /and possibly higher if convectively
driven/. As a result, a Lake Wind Advisory is in effect from 9 am
this morning /wind speeds increasing initially across southeast Ok
and northeast TX during the early morning hours/ to 9 pm CDT this
evening, as the convection and pressure gradient will commence to
demise/relax.

We will get a reprieve from the wet and windy conditions tomorrow
as sfc ridging settles across the area. Temps will be in the 70s
/with a few 80s/ similar to what is expected today so the CAA
which will be ushered in by today/s cold front will not be overly
cold. However, temps will soar into the 80s /and perhaps a few 90s
across the southern zones/ by Friday courtesy of a retreating
warm front. This front will settle across the far northern zones
which may be a focus for thunderstorm development along and north
of the front during the aftn when daytime destabilization is
maximized. What is interesting to note is that 0-6 km bulk shear
of 40-50 kts and MUCAPE aoa 2000 j/kg could aid in the development
of strong to severe storms with hail and gusty winds the main
threats /but can not rule out isolated tornadoes/.

The unsettled weather pattern will continue as we head into the
weekend which could be our next widespread severe wx maker. This UA
trough is progged to close off whilst digging east-southeast across
the Four-Corners region on Saturday morning to across the Southern
Plains Saturday night/early Sunday morning, and finally the center
of the low ejects northeast to near the Great Lakes region Monday
morning. The GFS is slightly quicker in ending the precip than
the ECMWF so some fine details still need to be ironed out.
Keeping that in mind, scattered showers and thunderstorms will be
ongoing Friday night/early Saturday morning near the lingering
warm front, but the best widespread convection is expected to
develop along a cold front, and impact the region from west to
east Saturday evening through Sunday. Once again, significant
instability and deep-layer wind shear will exist with this
disturbance, raising concern for large hail, damaging wind gusts
and isolated tornadoes. Furthermore, model solutions continue to
insist that this could also shape out to become a flood event with
PWATS soaring into the 1.30-1.90 inch range. The Weather
Prediction Center depicts rainfall amounts of 1-6 inches with
highest amounts noted across portions of southeast OK, extreme
northeast TX, southwest AR and northern LA /valid from 12Z
Saturday through 12Z Monday/. Thereafter, quiet wx will ensue and
temps will gradually rebound from the 60s and 70s of this weekend
into the 70s and 80s by Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  48  78  62 /  60  30  10  10
MLU  81  52  77  60 /  50  50  10  10
DEQ  71  42  75  56 /  90  30   0  10
TXK  75  46  76  59 /  80  40   0  10
ELD  76  48  76  58 /  80  60  10  10
TYR  77  47  80  64 /  60  20   0  10
GGG  77  46  79  63 /  60  20   0  10
LFK  83  51  85  65 /  50  20   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 9 PM CDT this evening for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until 9 PM CDT this evening for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 9 PM CDT this evening for OKZ077.

TX...Lake Wind Advisory until 9 PM CDT this evening for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

08
Hazardous weather outlook, Apr 26, 11:19 AM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1119 AM CDT Wed Apr 26 2017

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-271630-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1119 AM CDT Wed Apr 26 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

A potent cold front will move across the Four State Region
through this evening. Very strong southerly winds ahead of the
cold front will increase instability across the region, leading to
the development of a line of thunderstorms along the front. Some
of the thunderstorms will be severe with large hail, damaging wind
gusts, and an isolated tornado or two across the northern half of
the ArkLaTex region. In addition, windy conditions will occur
along, ahead, and just behind the cold front, with sustained wind
speeds increasing into the 15 to 25 mph range, with gusts nearing
40 mph or higher this afternoon through this evening. A Lake Wind
Advisory is therefore in effect from through 9 pm this Wednesday
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Very warm, humid, and unstable conditions will return to the
region by Friday as a warm front lifts back north, with isolated
to scattered showers and thunderstorms possible along and north of
this returning front Thursday night and Friday. An isolated
severe thunderstorm can not be ruled out Friday with this
activity.

The approach of another upper level disturbance for the weekend
will result in the development of a line of thunderstorms along a
cold front, that will move across the Four State Region from west
to east during Saturday night into Sunday morning. Once again,
strong wind shear and instability may lead to some of the
thunderstorms becoming strong to severe.

In addition, very heavy rainfall upwards to a foot is possible
across portions of central and southern Arkansas during this
upcoming weekend. Accordingly, the flooding threat increases
markedly this weekend and early next week as Arkansas rivers and
bayous respond to the heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be required early this
Wednesday afternoon through this Wednesday evening.

VIII.

In the hours before

Special weather statement, Apr 26, 9:45 AM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Shreveport LA
945 AM CDT WED APR 26 2017

OKZ077-261530-
McCurtain OK-
945 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCURTAIN COUNTY
UNTIL 1030 AM CDT...

At 944 AM CDT, Doppler radar was tracking a strong thunderstorm near
Idabel, or 22 miles northeast of Clarksville, moving northeast at 55
mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Idabel, Broken Bow, Haworth, Eagletown, Holly Creek, Cerrogordo and
Goodwater.

A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern Oklahoma...and northeastern Texas.

LAT...LON 3417 9471 3396 9448 3394 9448 3373 9477
      3374 9479 3374 9480 3375 9482 3377 9482
      3376 9483 3384 9494
TIME...MOT...LOC 1444Z 220DEG 49KT 3385 9480

13
Special weather statement, Apr 26, 9:47 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Shreveport LA
947 AM CDT WED APR 26 2017

TXZ096-108-109-261515-
Red River TX-Franklin TX-Titus TX-
947 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FRANKLIN...NORTHERN
TITUS AND SOUTHERN RED RIVER COUNTIES UNTIL 1015 AM CDT...

At 947 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hagansport, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Clarksville, Hagansport, Boxelder, Mount Vernon, Bogata, Bagwell,
Wilkerson, Detroit, Talco, Harts Bluff, Johntown and Cuthand.

A severe thunderstorm watch remains in effect until 100 PM CDT for
northeastern Texas.

LAT...LON 3363 9531 3384 9523 3339 9479 3317 9529
      3318 9531
TIME...MOT...LOC 1447Z 220DEG 49KT 3330 9531

13
Local storm report, Apr 26, 9:59 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
959 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             4 WSW HAWORTH           33.82N 94.72W
04/26/2017  E0.75 INCH       MCCURTAIN          OK   TRAINED SPOTTER

&&

LFM
Special weather statement, Apr 26, 10:45 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1045 AM CDT WED APR 26 2017

ARZ050-059-OKZ077-261615-
Sevier AR-Little River AR-McCurtain OK-
1045 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
NORTHWESTERN SEVIER AND SOUTHEASTERN MCCURTAIN COUNTIES UNTIL 1115 AM
CDT...

At 1045 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Arkinda, or 12 miles northwest of Foreman, moving
northeast at 60 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
De Queen, Horatio, Lockesburg, Arkinda, Haworth, Bokhoma, Eagletown,
Moon, Cerrogordo, Geneva, Goodwater, Shinewell, Tom, America, West
Line and West Otis.

A tornado watch remains in effect until 500 PM CDT for southwestern
Arkansas...and northeastern Texas.

A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern Oklahoma.

LAT...LON 3367 9456 3377 9474 3417 9453 3402 9415
TIME...MOT...LOC 1545Z 212DEG 54KT 3380 9460

13
Special weather statement, Apr 26, 12:06 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1206 PM CDT WED APR 26 2017

ARZ050-059-OKZ077-TXZ097-261745-
Sevier AR-Little River AR-McCurtain OK-Bowie TX-
1206 PM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LITTLE RIVER...SOUTHERN
SEVIER...SOUTHEASTERN MCCURTAIN AND NORTHWESTERN BOWIE COUNTIES UNTIL
1245 PM CDT...

At 1206 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Foreman, moving northeast at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
De Queen, Horatio, Foreman, Lockesburg, Winthrop, Ben Lomond,
Arkinda, Oak Grove, Almont, Moon, Cerrogordo, Central, Shinewell,
Wallace, Tom, America, West Line, Bellview and West Otis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Shreveport.

&&

A tornado watch remains in effect until 500 PM CDT for southwestern
Arkansas...and northeastern Texas.

A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern Oklahoma.

LAT...LON 3353 9447 3363 9465 3412 9446 3389 9406
TIME...MOT...LOC 1706Z 212DEG 49KT 3365 9451

13
Special weather statement, Apr 26, 12:08 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1208 PM CDT WED APR 26 2017

TXZ096-108-109-261800-
Red River TX-Franklin TX-Titus TX-
1208 PM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN...NORTHERN TITUS
AND SOUTHEASTERN RED RIVER COUNTIES UNTIL 100 PM CDT...

At 1208 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mount Vernon, or 13 miles south of Hagansport, moving northeast at 55
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Mount Pleasant, Boxelder, Mount Vernon, Purley, Wilkerson, Winfield,
Talco, Miller's Cove, Hopewell, Harts Bluff, Lydia and Cuthand.

A tornado watch remains in effect until 500 PM CDT for northeastern
Texas.

A severe thunderstorm watch remains in effect until 100 PM CDT for
northeastern Texas.

LAT...LON 3362 9498 3344 9475 3338 9475 3335 9479
      3337 9481 3333 9481 3305 9521 3312 9531
      3315 9531
TIME...MOT...LOC 1708Z 220DEG 46KT 3315 9522

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 12:27 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more21 hr
Apr 26, 7:52 AM CDTSpecial Weather StatementSHVRed River38 min
Apr 26, 9:10 AM CDTSpecial Weather StatementSHVRed River35 min
Apr 26, 9:47 AM CDTSpecial Weather StatementSHVRed River28 min
Apr 26, 10:06 AM CDTSevere Thunderstorm WarningSHVRed River24 min
Apr 26, 12:08 PM CDTSpecial Weather StatementSHVFranklin52 min
Apr 26, 1:12 PM CDTSpecial Weather StatementSHVTitus48 min
Apr 26, 1:13 PM CDTSpecial Weather StatementSHVWood32 min
Apr 26, 1:32 PM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood43 min
Apr 26, 2:16 PM CDTSpecial Weather StatementSHVCass44 min
Apr 26, 2:19 PM CDTSpecial Weather StatementSHVGregg, Smith41 min
Apr 26, 2:37 PM CDTSpecial Weather StatementSHVGregg38 min
Apr 26, 3:09 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion17 min
Apr 26, 3:19 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk41 min
Apr 26, 3:46 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches24 min
Apr 26, 4:33 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches42 min
Apr 26, 5:00 PM CDTSevere Thunderstorm WarningSHVAngelina33 min
Apr 26, 5:29 PM CDTSevere Thunderstorm WarningSHVAngelina, Sabine, San Augustine61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.